# SDR AT9900856

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1A545891
- Condition: Corroded
- Location: Ws 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEFT WING AFT SPAR FLANGE CORRODED BEYOND LIMITS AT BS 550.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC9 SRM 51-30-02, 51-30-03, AND 51-30-05.
